Document Type : Research Paper
Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Arak, Iran.
In this paper, we provide a complete description of weighted composition operators between extended Lipschitz algebras on compact metric spaces. We give necessary and sufficient conditions for the injectivity and the sujectivity of these operators. We also obtain some sufficient conditions and some necessary conditions for a weighted composition operator between these spaces to be compact.
 D. Alimohammadi and S. Daneshmand, Weighted composition operators between Lipschitz algebras of complex-valued bounded functions, Caspian J. Math. Sci., 9 (2020), pp. 100-123.
 D. Alimohammadi and S. Moradi, Some dense linear subspaces of extended little Lipschitz algebras, ISRN Mathematical Analysis, Article ID 187952, (2011), 10 pages.
 D. Alimohammadi and S. Moradi, Sufficient conditions for density in extended Lipschitz algebras, Caspian J. Math. Sci., 3 (2014), pp. 141-151.
 D. Alimohammadi, S. Moradi and E. Analoei, Unital compact homomorphisms between extended Lipschitz algebras, Advances and Applications in Mathematical Sciences, 10 (2011), pp. 307-330.
 S. Daneshmand and D. Alimohammadi, Weighted composition operators between Lipschitz spaces on pointed metric spaces, Operators and Matrices, 13 (2019), pp. 545-561.
 A. Golbaharan and H. Mahyar, Weighted composition operators of Lipschitz algebras, Houston J. Math. 42 (2016), pp. 905-917.
 T.G. Honary and S. Moradi, On the maximal ideal spaces of extended analytic Lipschitz algebras, Quaestiones Mathematicae, 30 (2007), pp. 349-353.
 A. Jimenez-Vargas and M. Villegas-Vallecillos, Compact composition operators on noncompact Lipschitz spaces, J. Math. Anal. Appl., 398 (2013), pp. 221-229.
 H. Kamowitz and S. Scheinberg, Some properties of endomorphisms of Lipschitz algebras, Stud. Math., 96 (1990), pp. 255-261.
 M. Mayghani and D. Alimohammadi, Closed ideals, point derivations and weak amenability of extended little Lipschitz algebras, Caspian J. Math. Sci., 5 (2016), pp. 23-35.
 M. Mayghani and D. Alimohammadi, The structure of ideals, point derivations, amenability and weak amenability of extended little Lipschitz algebras, Int. J. Nonlinear Anal. Appl., 8 (2017), pp. 389-404.
 W. Rudin, Real and Complex Analysis, McGraw-Hill, NewYork, Third Edition, 1987.
 D.R. Sherbert, Banach algebras of Lipschitz functions, Pacific J. Math., 13 (1963), 1387-1399.
 D.R. Sherbert, The structure of ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc., 111 (1964), pp. 240-272.
 N. Weaver, Lipschitz algebras, World Scientific, Singapore, 1999.